The Annals of Mathematical Statistics

Markov Decision Processes with a New Optimality Criterion: Small Interest Rates

Stratton C. Jaquette

Full-text: Open access

Abstract

Finite state and action discrete time Markov decision processes with discounting are considered under the criterion of moment optimality. The case of small interest rates is studied, in particular the behavior of optimal policies as the interest rate approaches zero. Laurent expansions in the interest rate are developed for all moments of return for stationary policies, and a proof is given that there is a stationary policy which is moment optimal for all sufficiently small interest rates.

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 1894-1901.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690860

Digital Object Identifier
doi:10.1214/aoms/1177690860

Mathematical Reviews number (MathSciNet)
MR351394

Zentralblatt MATH identifier
0255.60063

JSTOR
links.jstor.org

Citation

Jaquette, Stratton C. Markov Decision Processes with a New Optimality Criterion: Small Interest Rates. Ann. Math. Statist. 43 (1972), no. 6, 1894--1901. doi:10.1214/aoms/1177690860. https://projecteuclid.org/euclid.aoms/1177690860


Export citation